# SDR DALA2019060603434

- Difficulty date: May 30, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 83,961 hours, 38,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 FRAME 20 AND AT LEVEL STR 23L AT FWD GALLEY AREA, PERFORMED REPAIR INSTRUCTION ON FR.20 AT LEVEL STR 23L FWD GALLEY AREA AS PER ER/A #578465-14 REV ORIGINAL AND PRI #578465- 14 REV0
